# SDR SWAA2021122742338

- Difficulty date: November 10, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N909WN
- Make and model: Boeing 737
- Aircraft serial: 32458
- Aircraft time: 45,975 hours, 27,620 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: AT STA 397 LBL 23 THE CLIP AT THE FWD END OF THE LEFT HAND SIDE PLATE APPEARS CRACKED. ; SEE ATTACHED PICTRES. / [01] REMOVED AND REPLACED WITH NEW TRANSITION ANGLE IAW SRM 51-40-02.; [02] ENTERED LINE 1 IN ERROR; [03] REMOVED AND REPLACED PER SRM 51-40-02.; [04] C/W INSPECTION. 3. TROY ROSSMAN (TECHNICIAN); 09-DEC-2021 21:47 UTC  REMOVED AND REPLACED PER SRM 51-40-02.
